# SDR UALA2013052103508

- Difficulty date: May 20, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 87,400 hours, 13,901 cycles
- Engine: Pwa PW4060
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 825500
- Part serial: 174
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE DRIPPING FUEL AT A RATE OF 24 DROPS PER MINUTE.  PERFORMED LEAK CHECK AND FOUND DRAIN NR 3 LEAKING FUEL AT A RATE OF 24 DROPS A MINUTE.  ITEM CARRIED FORWARD IAW AMM 71-71-00, PAGE 604, REF: NOTE 4, FOR 50 HRS.  FOUND FUEL LEAKING FROM FUEL PUMP DRIVE, REQUIRES FUEL PUMP REPLACEMENT.
